# SDR GTIA2023091237478

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 30,442 hours, 13,755 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: D5461001320000
- Condition: Damaged
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND DAMAGE ON #1 PYLON. RAF # 324974301 CREATED. MDL 336.50MM MDW 8.7MM MDD 0.40MM OST 3.75MM.-VERIFIED NR # 5001259512-0010 AND TC # 1004060379-0010, REPAIR HAS BEEN ACCOMPLISHED IAW SPIRIT EA 5451-2335 REV. 00 WIT RE-INSPECTION REQT AT 49,000FC/61,200FH FROM TIME OF REPAIR EMBODIMENT. SUBSEQUENT INSP. INTERVAL OF 16,800FC/21,000FH BY DVI AS PER SRM 54-51-12-205-002 REV 146.
